Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2601 Publications


2020 | Preprint | IST-REx-ID: 7389   OA
Isometric study of Wasserstein spaces - the real line
G.P. Geher, T. Titkos, D. Virosztek, (n.d.).
View | Files available
 

2020 | Journal Article | IST-REx-ID: 7428   OA
Effect of Zeeman coupling on the Majorana vortex modes in iron-based topological superconductors
A. Ghazaryan, P.L.S. Lopes, P. Hosur, M.J. Gilbert, P. Ghaemi, Physical Review B 101 (2020) 020504.
View | DOI | Download (ext.) | arXiv
 

2020 | Journal Article | IST-REx-ID: 7466   OA
Muscle function and homeostasis require cytokine inhibition of AKT activity in Drosophila
K. Kierdorf, F. Hersperger, J. Sharrock, C.M. Vincent, P. Ustaoglu, J. Dou, A. György, O. Groß, D.E. Siekhaus, M.S. Dionne, ELife 9 (2020) e51595.
View | Files available | DOI
 

2020 | Journal Article | IST-REx-ID: 7473   OA View | Files available | DOI | Download (ext.)
 

2020 | Journal Article | IST-REx-ID: 7219
Adaptive growth: Shaping auxin-mediated root system architecture
G. Xiao, Y. Zhang, Trends in Plant Science 25 (2020) 121–123.
View | DOI | PubMed | Europe PMC
 

2019 | Journal Article | IST-REx-ID: 105
CUGC for pontocerebellar hypoplasia type 9 and spastic paraplegia-63
A. Marsh, G. Novarino, P. Lockhart, R. Leventer, European Journal of Human Genetics 27 (2019) 161–166.
View | DOI
 

2019 | Journal Article | IST-REx-ID: 319   OA
Singular SPDEs in domains with boundaries
M. Gerencser, M. Hairer, Probability Theory and Related Fields 173 (2019) 697–758.
View | Files available | DOI
 

2019 | Journal Article | IST-REx-ID: 439   OA
Arithmetic and representation theory of wild character varieties
T. Hausel, M. Mereb, M. Wong, Journal of the European Mathematical Society 21 (2019) 2995–3052.
View | DOI | Download (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 441   OA
Tropical formulae for summation over a part of SL(2,Z)
N. Kalinin, M. Shkolnikov, European Journal of Mathematics 5 (2019) 909–928.
View | DOI | Download (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 5790   OA
Extending partial representations of circle graphs
S. Chaplick, R. Fulek, P. Klavík, Journal of Graph Theory 91 (2019) 365–394.
View | DOI | Download (ext.) | arXiv
 

Filters and Search Terms

extern<>1

Search

Filter Publications

Display / Sort

Export / Embed